# SDR VNAA2019021099903

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 34,532 hours, 33,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 34,532 hours, 33,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEATRAIL, SECOND FROM FRONT, BEGINNING AT APPROX FS 485.00 CORRODED IN SEVERAL LOCATIONS. REPLACED SEAT TRACK.
